# SDR AALA202008119014

- Difficulty date: August 3, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N971UY
- Make and model: Airbus A321-231
- Aircraft serial: 6249
- Aircraft time: 20,237 hours, 7,870 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320600
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF LOWER SILL AT FR68 AND STR 23L, MEASURING L=0.526 IN, W=0.419 IN, D=0.069 IN.  ACCOMPLISHED PERMANENT REINFORCING REPAIR WITH NESTED ANGLES IAW SRM 53-41-14-300-001.
